# SDR COEA2019112927804

- Difficulty date: September 21, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 23,317 hours, 31,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371323216
- Condition: Dented
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 197234 NR 77 HEAVY CHECK HATS/MAJOR REPAIR: DENT ON R/H FUSELAGE FORWARD OF FRAME 16. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0103933_01...15060 ISSUE C, DATED 10/31/2019.
